# SDR SWAA083987

- Difficulty date: July 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 58,621 hours, 51,691 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6969854
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND FWD SERVICE DOOR AFT FRAME CRACKED AT LOWER CORNER.  REPAIRED FRAME PER SRM.
